SUZUKI Masaaki
   Department   Undergraduate School  , School of Interdisciplinary Mathematical Sciences
   Position   Professor
Language English
Publication Date 2005
Type Academic Journal
Peer Review Peer reviewed
Title Twisted Alexander polynomials and surjectivity of a group homomorphism
Contribution Type Co-authored (other than first author)
Journal Algebraic and Geometric Topology
Journal TypeAnother Country
Volume, Issue, Page 5,pp.1315-1324
Author and coauthor Teruaki Kitano, Masaaki Wada, and Masaaki Suzuki